# SDR AALA201609089010

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 27,810 hours, 9,658 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS GROUNDED, AFT GALLEY CENTER SECTION FLOOR PANEL IS SOFT.  REPLACED AFT GALLEY CENTER SECTION FLOOR PANEL IAW 53-40-212.
